# SDR SWAA2023121316668

- Difficulty date: October 31, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLAT 3 LOWER SURFACE SLAT STATION 202.45 AT LT WING 2023-688752<[01] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 190023010; DUE DATE: 24-JUL-24;[02] TOOL P/N: NORTEC 500D; S/N: N500X11290U021704; CAL DUE: 12-MAR-24.;[03] TOOL USED CALIPER P/N:500-113-10; S/N: 0033152 AND DUE DATE: 10-SEP-24;[04] EDDY CURRENT EQUIPMENT P/N: NORTEC600D; S/N: 220273012; DUE DATE: 17-DEC-23.;[05] TOOL USED P/N: 45MG; S/N: 130066701; CAL DUE: 09-JUN-24.;[06] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[07] REPAIRED SLAT 3 LOWER SURFACE SLAT STATION 202.45 AT LT WING IAW B737-700 SRM 57-42-01-2R-8. REPAIR 8. STEP 4.F (3 THRU 7) TABLA 203 FIG 202. SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW;[08] REPAIRED SLAT 3 LOWER SURFACE SLAT STATION 202.45 AT LT WING IAW B737-700 SRM 57-42-01-2R-8. REPAIR 8. STEP 4.F (3 THRU 7) TABLA 203 FIG 202. SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW
